# SDR USAA2013012500012

- Difficulty date: November 27, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T25409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON FLOOR SUPPORT WEB UPPER CHORD BETWEEN BS 1087 TO BS 1109, RBL 39.  REPLACED FLOOR SUPPORT WEB UPPER CHORD BETWEEN BS 1087 TO BS 1109, RBL 39 IAW B767 SRM 51-40-02-0G, FIGS 3, 8 & 12.
